# SDR 05FDEA02294

- Difficulty date: August 6, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-100
- Aircraft serial: 19202
- Aircraft time: 53,613 hours, 39,663 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 6521658
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE AT AFT SPAR AREA 3 EA CLOSE OUT PANEL SUPPORTS ARE CRACKED LOCATED UNDER NR 12 & 13 SPOILER PANELS.  REMOVED AND REPLACED 3 EACH CHANNEL SUPPORTS IAW SRM 51-30-2.
